# SDR SWAA2023020785658

- Difficulty date: December 27, 2022
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N7855A
- Make and model: Boeing 737-79P
- Aircraft serial: 29357
- Aircraft time: 53,057 hours, 34,450 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL LOCATED BTW BS 927 TO BS 947.5 AT LEVEL STR 25R AFT CARGO COMPARTMENT 2022-707401<[01] REPLACED WEB - INTERCOSTAL LOCATED BTW BS 927 TO BS 947.5 AT LEVEL STR 25R AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02; B737-700 SRM 51-40-02 AND DWG 147A7500; SHEET:20; REV - . SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED WEB - INTERCOSTAL LOCATED BTW BS 927 TO BS 947.5 AT LEVEL STR 25R AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02; B737-700 SRM 51-40-02 AND DWG 147A7500; SHEET:20; REV - . SEE INDIVIDUAL SIGN OFF BELOW AS RII
